ON FINITE FACTORIZATION RINGS


Alan M.

COMMUNICATIONS IN ALGEBRA, vol.40, no.11, pp.4089-4099, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 11
  • Publication Date: 2012
  • Doi Number: 10.1080/00927872.2011.602163
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.4089-4099

Abstract

Let R be a commutative ring with identity. R is a finite factorization ring (FFR) if every nonzero nonunit of R has only a finite number of factorizations up to order and associates. In this article, we give a characterization of R for R[X] and R[[X]] to be an FFR.